# SDR HEEA073672

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,462 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Part serial: SD095
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT READS 3 PERCENT HIGHER THAN PILOTS AND ENG TORQUE SHOW 4 PERCENT SPLIT WHERE AS THE PILOTS SHOW ONLY A 1%. IN SHOP FOR REPAIR.
